Asian Journal of Mathematics

Compactness of the Massive Seiberg-Witten Equation

Naichung Conan Leung and Ming Xu

Full-text: Open access

Article information

Source
Asian J. Math., Volume 13, Number 3 (2009), 359-368.

Dates
First available in Project Euclid: 24 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1261671493

Mathematical Reviews number (MathSciNet)
MR2570444

Zentralblatt MATH identifier
1236.57040

Subjects
Primary: 57R57: Applications of global analysis to structures on manifolds, Donaldson and Seiberg-Witten invariants [See also 58-XX]

Keywords
4-manifold compactness theorem massive Seiberg-Witten equation massive Seiberg-Witten moduli space

Citation

Leung, Naichung Conan; Xu, Ming. Compactness of the Massive Seiberg-Witten Equation. Asian J. Math. 13 (2009), no. 3, 359--368. https://projecteuclid.org/euclid.ajm/1261671493


Export citation